Acta Mathematica

Smoothness of Lipschitz-continuous graphs with nonvanishing Levi curvature

G. Citti, E. Lanconelli, and A. Montanari

Full-text: Open access

Note

Investigation supported by University of Bologna Funds for selected research topics.

Article information

Source
Acta Math. Volume 188, Number 1 (2002), 87-128.

Dates
Received: 26 April 2000
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485891475

Digital Object Identifier
doi:10.1007/BF02392796

Zentralblatt MATH identifier
1030.35084

Rights
2002 © Institut Mittag-Leffler

Citation

Citti, G.; Lanconelli, E.; Montanari, A. Smoothness of Lipschitz-continuous graphs with nonvanishing Levi curvature. Acta Math. 188 (2002), no. 1, 87--128. doi:10.1007/BF02392796. https://projecteuclid.org/euclid.acta/1485891475


Export citation

References

  • Bedford, E. & Gaveau, B., Envelopes of holomorphy of certain 2-spheres in C2. Amer. J. Math., 105 (1983), 975–1009.
  • Bedford, E. & Klingenberg, W., On the envelope of holomorphy of a 2-sphere in C2. J. Amer. Math. Soc., 4 (1991), 623–646.
  • Caffarelli, L. A. & Cabré, X., Fully Nonlinear Elliptic Equations. Amer. Math. Soc. Colloq. Publ., 43. Amer. Math. Soc., Providence, RI, 1995.
  • Chirka, E. M. & Shcherbina, N. V., Pseudoconvexity of rigid domains and foliations of hulls of graphs. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 22 (1995), 707–735.
  • Citti, G., C regularity of solutions of the Levi equation. Ann. Inst. H. Poincaré Anal. Non Linéaire, 15 (1998), 517–534.
  • Citti, G., Lanconelli, E. & Montanari, A., On the smoothness of viscosity solutions of the prescribed Levi-curvature equation. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl., 10 (1999), 61–68.
  • Citti, G. & Montanari, A., Regularity properties of Levi flat graphs. C. R. Acad. Sci. Paris Sér. I Math., 329 (1999), 1049–1054.
  • —, Strong solutions for the Levi curvature equation. Adv. Differential Equations, 5 (2000), 323–342.
  • —, C regularity of solutions of an equation of Levi's type in R2n+1. Ann. Mat. Pura Appl. (4), 180 (2001), 27–58.
  • —, Analytic estimates for solutions of the Levi equations. J. Differential Equations, 173 (2001), 356–389.
  • Crandall, M. G. & Ishii, H. & Lions, P.-L., User's guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math Soc. (N.S.), 27 (1992), 1–67.
  • Folland, G. B., Subelliptic estimates and function spaces on nilpotent Lie groups. Ark. Mat., 13 (1975), 161–207.
  • Folland, G. B. & Stein, E. M., Estimates for the $\bar \partial _b $ complex and analysis on the Heisenberg group. Comm. Pure Appl. Math., 20 (1974), 429–522.
  • Nagel, A., Stein, E. M. & Wainger, S., Balls and metrics defined by vector fields, I. Basic properties. Acta Math., 155 (1985), 103–147.
  • Shcherbina, N. V., On the polynomial hull of a graph. Indiana Univ. Math. J., 42 (1993), 477–503.
  • Slodkowski, Z. & Tomassini, G., Weak solutions for the Levi equation and envelope of holomorphy. J. Funct. Anal., 101 (1991), 392–407.
  • Stein, E. M., Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals. Princeton Math. Ser., 43. Princeton Univ. Press, Princeton, NJ, 1993.
  • Wang, L., On the regularity of fully nonlinear parabolic equations, I. Comm. Pure Appl. Math., 45 (1992), 27–76.
  • —, On the regularity of fully nonlinear parabolic equations, II. Comm. Pure Appl. Math., 45 (1992), 141–178.